# SDR EE4Y090272

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 50,465 hours, 36,192 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911279506
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK, AT STR 18R WITH CORROSION FROM XRS 69.000 TO XRS 91.000.
